# SDR R61A2019040619351

- Difficulty date: March 19, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND CRACK ON RIB ON RH HORIZONTAL RIB 11A BETWEEN FRONT SPAR AND MID SPAR UPPER RIVET ROW OF RIB. REMOVED AND REPLACED RIB11A ON RH HORIZONTAL, REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
